Classification of categories of relations and types of regularity of categories
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 41 (1980), pp. 241-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1980_41_a9,
author = {M. Sh. {\CYRS}alenko},
title = {Classification of categories of relations and types of regularity of categories},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {241--285},
year = {1980},
volume = {41},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1980_41_a9/}
}
M. Sh. Сalenko. Classification of categories of relations and types of regularity of categories. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 41 (1980), pp. 241-285. http://geodesic.mathdoc.fr/item/MMO_1980_41_a9/